# SDR MWEA97572

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION UNDER HI-LOK WASHERS FS 1080 LONG 2 RIGHT.  MTC REPAIRED IAW SVC-ORD-0135/LK, 27 MAY 97.
